# SDR SWAA2016110109293

- Difficulty date: October 28, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 65,188 hours, 51,794 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Part serial: 2748
- Condition: Overheated
- Location: E&E Bay
- Part time: 1,518 hours, 980 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, ELECTRICAL SMELL NOTED IN MID CABIN, STRONG ODOR.  R&R GASPER FAN IAW AMM.
